MathSciNet Relay Station
MathSciNet bibliographic data
MR1793494 60H10 (60G18 62M40)
Kleptsyna, M. L.; Kloeden, P. E.; An, V. V. Existence and uniqueness theorems for stochastic differential equations with fractal Brownian motion. (Russian) Problemy Peredachi Informatsii 34 (1998), no. 4, 51--61; translation in Problems Inform. Transmission 34 (1998), no. 4, 332–341 (1999)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement